MAUDE Adverse Event Report: Spectranetics Corporation TightRail Rotating Dilator Sheath; Dilator, Vessel, For Percutaneous Catheterization

Spectranetics Corporation TightRail Rotating Dilator Sheath; Dilator, Vessel, For Percutaneous Catheterization
Model Number 545-513
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to cied system/pocket infection.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.Beginning with a spectranetics 13f tightrail rotating dilator sheath on the rv lead, the tightrail became stuck on the lead and lld ez, requiring intervention by cutting the rv lead and lld ez (mdr #3007284006-2026-00459).Therefore, the rv lead and lld ez remnant remained in the patient (3007284006-2026-00463).The extraction procedure continued, a new tightrail was used, and the ra lead was successfully removed.The patient survived the procedure.This report captures the 13f tightrail that entrapped the lead and lld, requiring intervention.
 
Additional Manufacturer Narrative
A4) patient weight - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3/h6) the tightrail was not returned, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TightRail Rotating Dilator Sheath
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50937831
Report Number3007284006-2026-00459
Device Sequence Number18826273
Product Code DRE
UDI-Device Identifier00813132021658
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number545-513
Device Catalogue Number545-513
Device Lot Number0303635556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Boston Scientific 0154 RV ICD lead; Boston Scientific 4244 RA pacing lead; Spectranetics LLD EZ Lead Locking Devices
Patient Age52 YR
Patient SexMale
Patient RaceAsian